# SDR UPS08154194

- Difficulty date: December 12, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LAMP INOP IN GLARESHIELD EMERGENCY LIGHT.  RELAMPED EMERGENCY, OPS CHECK GOOD.
